# SDR DALA2021100105941

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CUSP WEB MEMBRANE DAMAGED - APPROX. STA 218" TO STA 240" - RBL 44.50" TO RBL 54.00". SUMMARY SEE NRC 058-0023:5310-2005/058 00551: REPLACED CUSP WEB MEMBRANE REF BAC DWG 9910140. (LP #1967305)
